# SDR SWAA2014060928840

- Difficulty date: May 28, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 64,916 hours, 53,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 727 TO BS 727+4, BETWEEN LBL 37 TO LBL 46.  REPAIRED INTERCOSTAL IAW SRM & DWG.
